# SDR YENA200411

- Difficulty date: February 25, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 1,162 hours, 439 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 4272
- Condition: Odor
- Location: Entertain Sys
- Part time: 900 hours, 335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR FROM LTV OF ROW 20, WENT AWAY WHEN LTV SHUT OFF.  PERFORMED INSP OF ALL LTV COMPONENTS AFT OF ROW 18 IAW JB INFO NOTICE 2003-T050TRA.  FOUND SLIGHT ELECTRICAL ODOR ON SEB AT 26D.  REMOVED AND REPLACED SEB AT SEAT 26D IAW AMM 23-39-00, SYSTEM OPS CHECK NORMAL.
